MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LOGIC FEMORAL PS CEM LEFT SZ 5
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Synovitis (2094); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
Date of Event 12/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6) 02-012-35-5015 - logic tibia ps mod insrt sz 5 15mm.(b)(6) 02-010-01-0350 - logic femoral ps cem right sz 5.(b)(6) 02-012-45-5040 - lgc tibial fit tray cem sz 5f / 4t.(b)(6) 02-012-45-5040 - lgc tibial fit tray cem sz 5f / 4t.(b)(6) 200-02-41 - three peg patella 41mm.(b)(6) 200-02-41 - three peg patella 41mm.(b)(6) 02-012-35-5013 - logic tibia ps mod insrt sz 5 13mm.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
Legal case: related (b)(4).Related (b)(4).Original description summary: i would like to receive more information on the compensation being offered other than the time missed from work payments.I have double knee replacements scheduled on (b)(6) and i would like to make some decisions on all options available asap.Initial surgery: (b)(6)2014.Refer to (b)(4).Additional information; revision op report & legal short form via legal on (b)(6)2023.As reported via legal documentation the male patient had a bilateral knee replacement on (b)(6) 2014.Approximately 8 years and 5 months after the initial procedure the patient had a bilateral revision on (b)(6) 2022.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2022 diagnosis: failed bilateral knee arthroplasty secondary to aseptic femoral loosening and polyethylene wear.Femoral component was loose with cyst found posterior lateral.Patient was awakened and taken to recovery room in stable condition.(b)(6) 02-012-35-5015 - logic tibia ps mod insrt sz 5 15mm.Serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.Ebi initial surgery attached.Historical record & smartsolve searched for sn/patient name with no results.Update info received from legal (b)(6)2023.Additional information does not alter the reportability assessments or failure mode.New information does not need fu mdr at this time, wait for eng investigation results.
 
Event or Problem Description
It was reported via legal documentation that approximately 101 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, femoral loosening, joint effusion, and synovitis.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC FEMORAL PS CEM LEFT SZ 5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key20825256
Report Number1038671-2024-04586
Device Sequence Number15632546
Product Code JWH
UDI-Device Identifier10885862001177
UDI-Public10885862001177
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/16/2019
Device Model NumberLOGIC FEMORAL PS CEM LEFT SZ 5
Device Catalogue Number02-010-01-0250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2023
Supplement Date Received by Manufacturer03/10/2025
Initial Report FDA Received Date12/02/2024
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/18/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexMale